# SDR DHL2005807500

- Difficulty date: April 19, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 86,990 hours, 26,973 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Part time: 86,990 hours, 26,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LT STUB WING FORMER CRACK 0.500, STA XW 540.000.  REMOVED FASTENERS IAW SRM 51-1-20D PG 21.  PERFORMED STOP HOLE AND FABRICATED REINFORCING ANGLE (ALCLAD 7075-T6 0.063) IAW SRM 57-2-0.  CLEANED, TREATED AND PRIMED REINFORCING ANGLE AND AREA IAW SRM 51-1-8B.  INSTALLED REINFORCING ANGLE WITH NEW FASTENERS IAW SRM 51-1-20D PG 9, SRM 57-2-0, SRM 51-3-1 PG 2A.
